On the classification of standing wave solutions for the Schrödinger equation

Jann Long Chern, Zhi-You Chen, Jhih He Chen, Yong Li Tang

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this article, we consider the following semilinear elliptic equation where n ≥ 3, p > 1 and λ > 0. We provide the existence and uniqueness of the singular radial solution of the above equation for specific ranges of n and p. In addition, we also clarify the entire structure of radial solutions for various types according to their behaviors at the origin and infinity.

Original languageEnglish
Pages (from-to)275-301
Number of pages27
JournalCommunications in Partial Differential Equations
Volume35
Issue number2
DOIs
Publication statusPublished - 2010 Feb 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the classification of standing wave solutions for the Schrödinger equation'. Together they form a unique fingerprint.

  • Cite this